# SDR GTIA040638

- Difficulty date: July 5, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: H05A00354
- Part serial: 0965
- Condition: Malfunctioned
- Location: Aural Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STABILIZER, AUTO BRAKES, FLAPS, SLATS ANNUNCIATION IN FLIGHT UNABLE TO SILENCE.  REMOVED AND REPLACED CENTRAL AURAL WARNING COMPUTER SYSTEMS, OPS CHECK GOOD.  PERFORMED TAKEOFF WEARING TEST AND OPS CHECK GOOD. (M)
